# SDR TRAX200701578

- Difficulty date: October 23, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 14,892 hours, 12,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE AT PAX DOOR ENTRANCE HAS CORROSION.  REMOVED CORROSION FROM FLOOR SUPPORT ANGLE AT PAX DOOR ENTRANCE IAW CRJ 200 SRM 51-21-06. OK TO ALODINE, PRIME AND TOPCOAT. ALODINE REPAIR AREA IAW CRJ 200 SRM 51-21-11. APPLIED PRIME TO REPAIR AREA IAW CRJ 200 SRM 51-25-06 AND APPLIED TOPCOAT TO REPAIR AREA IAW CRJ 200 SRM 51-25-16. THE CORROSION REMOVED WAS WITHIN THE ALLOWABLE LIMITS OF THE CRJ 200 SRM 53-00-00. REMOVED .003 THICKNESS FROM ANGLE.
